Blog Archive

Who's Here

Parents of brain-damaged teenager blame cervical cancer jab

Posted by ObeMike Monday, October 5, 2009


Source: Telegraph.co.uk

A teenage girl has been left brain-damaged after falling ill within days of being given Cervarix, the controversial cervical cancer vaccine.


 
Stacey Jones, 17, suffered her first epileptic seizure days after having the Cervarix injection, which is being offered to all schoolgirls under a Government programme.


In the weeks which followed, she had dozens more fits, which caused such severe brain injury that she has been admitted to a rehabilitation unit, which is helping her to relearn basic tasks like making a sandwich.

The parents of the teenager, from Bilston in the West Midlands, are convinced that the vaccination, in March, triggered swelling in the brain, which has been diagnosed as the cause of her neurological problems.

Julie and Kerry Jones say that as a result, their "happy-go-lucky " girl became paranoid and violent, leaving her family in despair.

Safety watchdogs and drug manufacturers insist there is no evidence to suggest the vaccine carries long term side-effects – meaning that in cases such as Stacey's, the timing of the onset of illness after a jab would be mere coincidence.

This week, the post-mortem on Natalie Morton, a 14-year-old Coventry schoolgirl who died hours after having the jab, found that she actually died from a malignant tumour which had been growing, undetected, in her chest.

But Stacey's parents insist that more must be done to investigate whether their daughter's symptoms could have been triggered by the vaccination programme.

When the teenager became increasingly emotional in the weeks following her first two jabs, in November and January, her parents thought their easy-going daughter was finally succumbing to adolescent moodswings. But within four days of her third and final injection in March of this year, Stacey suffered an epileptic seizure, followed by 17 more in the following week.

The fits continued for months, while the teenager became increasingly disturbed and psychotic, hearing voices and making murderous threats.

Doctors said the epilepsy was caused by swelling of the brain, but the family has been given no explanation as to how the damage occurred.

A month ago, Stacey was admitted to an NHS rehabilitation unit for brain injury, where she is relearning simple tasks. Seizures are minimised by five types of medication, but the teenager's memory has been badly damaged.

Mrs Jones, 44, said: "She was such a lovely, happy go-lucky girl, now she is just a shell. I really feel she has been used as a guinea pig. I don't think there is enough evidence that the vaccination programme is safe – this all happened days after Stacey was given the vaccine, and we don't have any other explanation for what triggered her brain injury."

The learning support assistant and her husband, a tyre technician, have just been told that her daughter is unlikely to leave the brain injury unit before Christmas. Each day, they embark on a two-hour round trip to see their daughter, who remains in a state of confusion.

Mrs Jones said: "When we go to see her, she can't remember what she has just eaten for tea. The impact on her and all of us has been absolutely devastating. She has been so brave, but she is zombified from the medication, and she is not the girl she was."

Wolverhampton City primary care trust said the case had been reported to the Medicines and Health care products Regulatory Agency (MHRA), the drug safety watchdog which collects information on suspected side-effects of medicines and vaccines and investigates possible links.

A national vaccination programme for all girls of 12 and 13 was introduced last year, with a "catch up" programme for older teens so that all under 18s will be covered by 2011. Ministers say the programme will prevent 700 deaths from cervical cancer each year.

Since the jab was introduced, more than a million girls have been injected, of whom more than 2,000 have suffered one or more suspected adverse reactions, according to the MHRA.

Most of the suspected reactions were mild, with dozens of girls recording rashes, pain in the arm, and allergies. There was no evidence to suggest that "isolated cases of other medical conditions" were actually caused by the vaccine, the regulator's report said.

A spokesman for GlaxoSmithKline, which makes Cervarix, said the drug had to undergo rigorous testing, with over 70,000 doses used in trials before a licence was granted.

He said: "The UK medicines safety agency has reviewed all reported adverse events relevant to Cervarix and there is no evidence to suggest that the vaccine carries any long-term side effects.

"The symptoms this girl has experienced are clearly upsetting and it is understandable that the girl and her parents want to uncover the cause."


Add To FacebookTwit ThisAdd To RedditDigg ThisStumble ThisFav This With TechnoratiBuzz It

0 comments

Post a Comment

Welcome


Thank you for visiting 'Do Not Inject Me'

The purpose of this site is to bring to your attention the dangers of all vaccines, pharmaceutical drugs and some of the severe effects they can have on you as a human being.

Along the way we hope to provide you with health articles regarding alternative and natural remedies, and that you find the information presented here a great resource in empowering you to become a more active and healthier being.


Say No!

Say No!
There was an error in this gadget

Natural News

Dr. Mercola

Vac Truth

Christina England

Followers